# SDR ASAA2020111733568

- Difficulty date: November 17, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 23,514 hours, 7,506 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT FMC FAILURE.  WILL NOT RESTORE.  GROUNDED-YES.  BITE CHECK OF LEFT FMC HAD ONE PGM FAULT RECORDED.  ACCOMPLISHED B737-900 FIM 34-61/807 TWO C/BS OPENED AND 2 C/BS RESET.  FMC RESTORED.
